# SDR DALA2022072305083

- Difficulty date: July 21, 2022
- Submitted: July 23, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 90,863 hours, 19,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1705, ON TAXI OUT OF RAMP STRONG ELECTRICAL FUME ODOR WAS SMELT IN FLT DECK AND FLT ATTENDANTS CALLED FROM CABIN SAYING THERE WAS ELECTRICAL SMOKE ODOR. SHORTLY THERE AFTER L PACK INOP LIGHT AND L PACK TEMP EICAS MESSAGE APPEARED. FOLLOWED QRH. CORRECTIVE ACTION: REPLACED LEFT PACK ACM, LEFT PACK LOW-LIMIT VALVE AND LEFT REHEATER. (8959656)
